Scholion.ai

Closed-form likelihood expansions for multivariate diffusions

Yacine Aït-Sahalia

The Annals of Statistics · 2008 · Volume 36 · Issue 2

DOI: 10.1214/009053607000000622

Abstract

This paper provides closed-form expansions for the log-likelihood function of multivariate diffusions sampled at discrete time intervals. The coefficients of the expansion are calculated explicitly by exploiting the special structure afforded by the diffusion model. Examples of interest in financial statistics and Monte Carlo evidence are included, along with the convergence of the expansion to the true likelihood function.

Keywords

60H10, 60J60, 62F12, 62M05, Diffusions, Discrete observations, expansions, likelihood

Enable JavaScript for citation tools and additional paper interactions.